# SDR UALA2010042601367

- Difficulty date: April 24, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 55,506 hours, 20,267 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 114087008
- Part serial: 7
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR IS STUCK IN THE DOWN POSITION LT SIDE.  DOOR IS STUCK DUE TO FAULTY VALVE.  REPLACED BYPASS VALVE AND OP CHECKS ARE OK.
